# SDR DALA1222339203

- Difficulty date: April 4, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ERA 490525-14AD REV A SECT 1, REPLACEMENT OF UPPER SKIN PANEL ON RT HORIZONTAL STAB WAS TRIMMED TO SHORT CAUSING SHORTED ON EDGE FASTENERS AND TRIM LINE GAP TO BE WIDER THAN REQUIRED.  ACCOMPLISHED PRI 490525-14AD REV 0, 1, 2.
